# SDR REXA201200110

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 24,897 hours, 21,563 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE IN FLIGHT NOSE GEAR DOWN MAINS RETRACTED.  SERVICED NLG STRUT WITH OIL AND NITROGEN IAW AMM 12-12-32 ALSO ADJUSTED NOSE LANDING GEAR CENTERED EXTENDED PROX SENSOR IAW AMM 32-61-05 ALL CHECKS GOOD.  JACKED AND SWING GEAR IAW AMM 07-11-00 AND 32-30-00.
